# SDR AT9900070

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1A390441
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CORROSION ON THE ATTACH ANGLE UNDER G-2 GALLEY AND OUTBOARD SIDEWALL JUST UNDER THE ELECTRICAL CONNECTOR BAY.  REMOVED CORRODED ANGLE, FABRICATED AND INSTALLED NEW ATTACHED ANGLE IAW DC9 SRM 53-01 FIG 1, 51-30-2, 51-10-3, AND 51-30-8.
